Are you sure the achiness and headaches are from the hep C?
Just asking because I was having a lot of achiness and it turnred out to be a vitamin D deficiency.
When I have mentioned the achiness to my doctor they never ask or said anything about a possible Vitamin D deficiency always that a side effect to Hep C. I will ask them to check me for that. Thanks.
My regular doctor never spotted it. I went to an endocrinologist and she's the one who figured it out.
What kind of doctor are you seeing?
BTW--I'm doing one of the "new meds" on a clinical trial. Also 1b. The statistics are against us when it comes to treating with the standard meds, so to me it made no sense to jump in until the odds were more in my favor. I wasn't having any symptoms with the hep C, though. Every time I thought--"ah, it's finally the hep C getting symptomatic", it would turn out to be something else.
The problem is, that if it *isn't* the hep C causing the achiness and headaches, treatment won't make go away. And treatment could make you feel really bad for a whole year--or not, and even give you new problems--or not.
IMHO you want to get as many of the odds in your favor as you can before you start.
I'd recommend starting treatment. You have a low VL. You don't have an easy genotype to cure, but you don't know how well you will respond unless you begin treatment.